MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® EAGLE® INFLATION DEVICE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® EAGLE® INFLATION DEVICE
Model Number 325130
Medical Device Problem Codes Burst Container or Vessel (1074); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the eagle inflation device burst when the patient was in surgery with an x-force balloon.
 
Event or Problem Description
It was reported that the insufflator of the eagle inflation device burst when the patient was in surgery with an x-force balloon.Per additional information via email from ibc on 30oct2021, it was confirmed the eagle injector balloon was broken during filling and also confirmed no patient injury was reported,.
 
Additional Manufacturer Narrative
The reported event is inconclusive due to poor sample condition.The physical sample was not returned, however, a photo sample was submitted.An evaluation of the photo sample was completed by (b)(6) of atrion medical on (b)(6) 2021 however was unable to evaluate the reported defect without the physical sample.The device was used for treatment, however, it is unknown if it had met relevant specifications or contributed to the reported event.A potential root cause for this event could be, "inadequate design".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "always follow the manufacturer¿s directions accompanying the balloon dilation catheter for instructions for use, maximum balloon inflation pressure, precautions, and warnings for that device." "before use, inspect the device to verify that no damage has occurred during shipping and handling.".

Brand Name
BARD® EAGLE® INFLATION DEVICE
Common Device Name
BARD® EAGLE® INFLATION DEVICE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12605566
Report Number1018233-2021-06313
Device Sequence Number14307612
Product Code KOE
UDI-Device Identifier00801741067259
UDI-Public(01)00801741067259
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K962611
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2022
Device Model Number325130
Device Catalogue Number325130
Device Lot NumberBMDUAT02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/22/2021
Supplement Date Received by Manufacturer03/31/2022
Initial Report FDA Received Date10/11/2021
Supplement Report FDA Received Date04/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown